# SDR SWIA201229369

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 25,794 hours, 20,638 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S IVSI FLUCTUATING +/- 1000 FT.  ALTIMETER FLUCTUATING +/- 100.  BOTH WHILE CAPTAIN SIDE STABLE.  (FLT 3975)  REMOVED MOISTURE FROM NR 2 ADC PITOT DRAIN TUBE.
